# SDR A6WA202202148099

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 38,457 hours, 37,321 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE WARNING MSG C/W QRH RETURNED  TO LAND WITH GEAR DOWN AND THREE GREEN.   CW M ACTION IN PREPARATION FOR MEL 32-30-01 REF 347921-2 FOR MEL PER    FIM PER FIM32-60-08 NOSE DOOR OPEN INDICATION IS NORMAL                 CODE S23 FAR PRESENT.  RIGGED THE NLG OLEO CENTERED/EXTENDED (PS14GA)  PROX SENSOR IAW AMM 32-61-05, OPS CHECK GOOD.  REMOVED PLACARD AND     MEL.
